| Model Number |
4K LAPAROSCOPE,0¿, 10X330MM, NIR |
| Medical Device Problem Code |
Fogging (1253)
| Health Effect - Clinical Code |
Liver Laceration(s) (1955)
| Date of Event |
12/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy excessive fogging was noticed on the scope.The surgeon decided to continue to the surgery with the device.During the surgery however due to obstructed view the surgeon caused a laceration to the liver due to the fogging.The patient was kept overnight to be monitored but no further treatment was reported.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 since the device was not received, an evaluation on the product could not be performed and the reported event cannot be verified.Obstructed views are most likely resulting from damages at the distal end and fiber optics caused by improper device handling.